Sur un théorème de M. Sierpiński
Fundamenta Mathematicae (1935)
- Volume: 25, Issue: 1, page 5-6
- ISSN: 0016-2736
Access Full Article
topHow to cite
topBanach, Stefan. "Sur un théorème de M. Sierpiński." Fundamenta Mathematicae 25.1 (1935): 5-6. <http://eudml.org/doc/212795>.
@article{Banach1935,
author = {Banach, Stefan},
journal = {Fundamenta Mathematicae},
keywords = {set theory, real functions},
language = {fre},
number = {1},
pages = {5-6},
title = {Sur un théorème de M. Sierpiński},
url = {http://eudml.org/doc/212795},
volume = {25},
year = {1935},
}
TY - JOUR
AU - Banach, Stefan
TI - Sur un théorème de M. Sierpiński
JO - Fundamenta Mathematicae
PY - 1935
VL - 25
IS - 1
SP - 5
EP - 6
LA - fre
KW - set theory, real functions
UR - http://eudml.org/doc/212795
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.